RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 70, Issue 3  


The Correction Theorem for Anisotropic Spaces
E. I. Berezhnoi
323
On Best Polynomial Approximations in $L_2$
S. B. Vakarchuk
334
On the Asymptotic Integration of Quasilinear Differential Equations
S. R. Gabdrakhmanov, B. S. Klebanov, V. V. Filippov
346
$U$-Convergence of Fourier Series with Monotone and with Positive Coefficients
M. I. Dyachenko
356
Regularity Criterion for Complete Matrix Semirings
S. N. Il'in
366
Integrability of Solutions of Nonlinear Elliptic Equations with Right-Hand Sides from Classes Close to $L^1$
A. A. Kovalevsky
375
Boundary Properties of Solutions to Second-Order Parabolic Equations in Domains with Special Symmetry
I. T. Mamedov
386
The Exterior Dirichlet Problem for the Biharmonic Equation: Solutions with Bounded Dirichlet Integral
H. Matevossian
403
The Groups $LS$ and Morphisms of Quadratic Extensions
Yu. V. Muranov, D. Repovš
419
Locality of Quadratic Forms for Point Perturbations of Schrödinger Operators
K. V. Pankrashin
425
The Cauchy Problem for the Average Field Equation Describing a Model of a Magnetic Solid
V. Zh. Sakbaev
434
IA-Automorphisms of Metabelian Products of Two Abelian Groups
P. V. Ushakov
446
Optimal Solution Space and Regularization of Equations with Discontinuities in the Space Variables
V. V. Filippov
458

Brief Communications
Inverse Problems of Spectral Analysis and Carleson Interpolation
V. V. Dubrovskii
468
One of the Eight Numbers $\zeta(5),\zeta(7),…,\zeta(17),\zeta(19)$ Is Irrational
W. V. Zudilin
472
On the Relationship between the Multidimensional Dirichlet Divisor Problem and the Boundary of Zeros of $\zeta(s)$
A. A. Karatsuba
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019